# SDR CA060918007

- Difficulty date: September 15, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Engine: Cont IO240B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64936849A1
- Condition: Out Of Adjust
- Location: Fuel Sys
- Part time: 37 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: D

## Discrepancy

(CAN) PILOT REPORTED ENGINE QUIT ON TOUCH DOWN, ABLE TO RESTART. FUEL INJECTION SYSTEM CHECKED IAW SID97-3C AND ADJUSTED. BOTH INLINE FUEL FILTERS INSPECTED FOR CONTAMINANTS, CLEANED AND RE-INSTALLED. SMALL AMOUNT OF CONTAMINANTS FOUND IN INLINE FILTER AFTER THE MECHANICAL FILTER. AIRCRAFT RELEASED CONDITIONAL TO SATISFACTORY TEST FLIGHT. AIRCRAFT TEST FLIGHT CARRIED OUT SATISFACTORY. A SISTER AIRCRAFT HAS REPORTED A SIMILAR DEFECT. AN SDR WILL BE SUBMITTED AFTER TROUBLESHOOTING IS COMPLETED. TROUBLESHOOTING IS BEING CARRIED OUT BY DIAMOND AIRCRAFT. THESE 2 AC EQUIPED WITH NEW ALTITUDE COMPENSATION FUEL PUMPS. (TC NR 20060918007)
